Maximum entropy analytic continuation for spectral functions with nonpositive spectral weight

TitreMaximum entropy analytic continuation for spectral functions with nonpositive spectral weight
Type de publicationJournal Article
Nouvelles publications2015
AuteursReymbaut, A, Bergeron, D, Tremblay, A-MS
JournalPhys. Rev. B
Volume92
Pagination060509
Année de publicationAug
URLhttp://link.aps.org/doi/10.1103/PhysRevB.92.060509
DOI10.1103/PhysRevB.92.060509
Refereed DesignationRefereed
Texte complet
Undefined
fichier: